Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 541205, 12 pages
http://dx.doi.org/10.1155/2012/541205
Research Article

Boundedness of Commutators of High-Dimensional Hausdorff Operators

Department of Mathematics, Zhejiang University, Hangzhou 310027, China

Received 15 February 2012; Accepted 16 March 2012

Academic Editor: Dashan Fan

Copyright © 2012 Guilian Gao and Houyu Jia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. K. Lerner and E. Liflyand, “Multidimensional Hausdorff operators on the real Hardy space,” Journal of the Australian Mathematical Society, vol. 83, no. 1, pp. 79–86, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. E. Liflyand and A. Miyachi, “Boundedness of the Hausdorff operators in Hp spaces, 0<P<1,” Studia Mathematica, vol. 194, no. 3, pp. 279–292, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. E. Liflyand and F. Móricz, “The Hausdorff operators is bounded on real H1 space,” Proceedings of the American Mathematical Society, vol. 128, pp. 1391–1396, 2000. View at Google Scholar
  4. J. C. Chen, D. S. Fan, and J. Li, “Hausdorff operators on function spaces,” Chinese Annals of Mathematics B. In press.
  5. M. J. Carro and J. Soria, “Weighted Lorentz spaces and the Hardy operator,” Journal of Functional Analysis, vol. 112, no. 2, pp. 480–494, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. Christ and L. Grafakos, “Best constants for two nonconvolution inequalities,” Proceedings of the American Mathematical Society, vol. 123, no. 6, pp. 1687–1693, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. C. Long and J. Wang, “Commutators of Hardy operators,” Journal of Mathematical Analysis and Applications, vol. 274, no. 2, pp. 626–644, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. E. Sawyer, “Weighted Lebesgue and Lorentz norm inequalities for the Hardy operator,” Transactions of the American Mathematical Society, vol. 281, no. 1, pp. 329–337, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Z. W. Fu, Z. G. Liu, S. Z. Lu, and H. B. Wang, “Characterization for commutators of n-dimensional fractional Hardy operators,” Science in China A, vol. 50, no. 10, pp. 1418–1426, 2007. View at Publisher · View at Google Scholar
  10. J. C. Chen and G. L. Gao, “Commutators of Hausdorff operator,” Submitted.
  11. S. Lu and D. Yang, “The central BMO spaces and Littlewood-Paley operators,” Approximation Theory and its Applications. New Series, vol. 11, no. 3, pp. 72–94, 1995. View at Google Scholar · View at Zentralblatt MATH
  12. M. Paluszyński, “Characterization of the Besov spaces via the commutator operator of Coifman, Rochberg and Weiss,” Indiana University Mathematics Journal, vol. 44, no. 1, pp. 1–18, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. Z. Lu, D. C. Yang, and G. E. Hu, “Herz Type Spaces and Their Application,” pp. Science Press–Beijing, China, 2008. View at Google Scholar
  14. S. Lu, D. Yang, and Z. Zhou, “Sublinear operators with rough kernel on generalized Morrey spaces,” Hokkaido Mathematical Journal, vol. 27, no. 1, pp. 219–232, 1998. View at Google Scholar · View at Zentralblatt MATH
  15. Q.-Y. Zheng and Z.-W. Fu, “Lipschitz estimates for commutators of N-dimensional fractional Hardy operators,” Communications in Mathematical Research, vol. 25, no. 3, pp. 241–245, 2009. View at Google Scholar